MultiDatabases

Tsukuba Journal of Mathematics

Vol.29, No.2 (2005)
Author
Title
Page
Atsushi Satoh
Scattering for Nonlinear Symmetric Hyperbolic Systems
285
Takaaki Ohkubo and Kunio Sakamoto
CR Einstein-Weyl structures
309
Takao Hayami
On Hochschld cohomology ring of the integral group ring of the quaternion group
363
Alina Iacob
Generalized Tate cohomology
389
Yuki Haraguchi
On Non-commutative extensions of Ga by Gm over an Fp-Algebra
405
Yasuhiro Niitsuma
On the extensions of Wn by G over an Zp-Algebra
437
Jin-ichi Itoh and Fumiko Ohtsuka
Total curvature of noncompact piecewise Riemannian 2-Polyhedra
471
Mukut Mani Tripathi, Tooru Sasahara and Jeong-Sik Kim
On invariant submanifolds of contact metric manifolds
495
U-Hang Ki and Setsuo Nagai
Real hypersurfaces of a nonflat complex space form in terms of the Ricci tensor
511
Aleksander Grytczuk and Barbara Medryk
On a result of Flammenkamp-Luca concerning noncototient sequence
533
Takashi OKAYASU
A Gap theorem for complete four-dimensional manifolds with dW+ = 0
539
Vol.29, No.1 (2005)
Author
Title
Page
Mami Matsuda
Bifurcation of the Kolmogorov flow with an external friction
1
Nobuya Suzuki
Models of Peano arithematic as modules over initial segments
19
Zejun Hu and Haizhong Li
A rigidity theorem for hypersurfaces with positive Moebius Ricci curvature in Sn+1
29
Saburô UCHIYAMA
A Note on the Generalized Josephus Problem
49
Takuma Ogawa
Similarities between the trigonometric function and the lemniscate function from arithmetic view point
65
Takumi Yamada
A Construction of Compact Pseudo-Kähler Solvmanifolds with no Kähler Structures
79
Reiko SAKAMOTO
Energy method for numerical analysis
111
Gabriela Putinar
Finite jet determination for biholomorphisms of real-analytic hypersurfaces in CN
147
Shin-ichi YASUTOMI
On A New Algorithm for Inhomogeneous Diophantine Approximation
173
Kaori Yamazaki
Extending pointwise bounded equicontinuous collections of functions
197
Reiko SAKAMOTO
A complete sequence of orthogonal subsets in HM (Rn) and a numerical approximation for boundary value problems
215
Yun Myung Oh and Joon Hyuk Kang
Lagrangian H-umbilical submanifolds in quaternion Euclidean spaces
233
Takahiko FURUYA
On an algebra associated with a circular quiver and its periodic projective bimodule resolution
247
Gastón Andrés García
On Hopf algebras of dimension p3
259
Vol.28, No.2 (2004)
Author
Title
Page
Joujuu Ohmori
Simple components of Q [Sp4(Fq)]
245
E. Ballico
Holomorphic vector bundles on quadric hypersurfaces of infinite-dimensional projective spaces
279
Nobuya Suzuki
Quantifier elimination results for products of ordered Abelian groups
291
Edgar E. Enochs and Overtoun M. G. Jenda
Gorenstein injective modules and Ext
303
Marco Cappiello
Fourier integral operators of infinite order and applications to SG-hyperbolic equations
311
Tatsuji Tanaka
On arithmetical bounds of Chow-forms
363
Shuan-hong Wang
A Maschke Type Theorem for Hopf π-Comodules
377
Masafumi Yoshino
Diophantine phenomena in commuting vector fields and diffeomorphisms
389
Filip Defever and R.Rosca
Riemannian manifolds structured by a local conformal section
401
Elisabetta Barletta and Sorin Dragomir
On the regularity of weak subelliptic F-harmonic maps
417
Reiko SAKAMOTO
Restricted energy inequalities and numerical approximations
437
T.Banakh, R.Cauty, K.Trushchak, and L.Zdomskyi
On Universality of Finite Products of Polish Spaces
455
Vol.28, No.1 (2004)
Author
Title
Page
Hideki Takuwa
Analytic smoothing effects for a class of dispersive equations
1
Masakazu Takamura
On the Estimate of the Arithmetic Genus for Normal Two-Dimensional Singularities on Double Coverings
35
Takashi SADAMATSU
On a necessary condition for the wellposedness of the Cauchy problem for some degenerate parabolic equations
75
Shou Lin and Li Yan
A note on spaces with σ-compact-finite weak base
85
Mitsuaki Yato
On the Verschiebung morphism for g(λ)
93
Nobutaka Boumuki
Isotropic immersions and parallel immersions of space forms into space forms
117
Tomonori Noda
Reduciton of locally conformal symplectic manifolds with examples of non-Kähler Manifolds
127
Alessandro Morando
Hypoellipticity and local solvability of pseudolocal continuous linear operators in Gevrey classes
137
H. Murat Tuncali and Vesko Valov
On Finite-dimensional maps
155
Alessandro Languasco
On the exceptional set of Hardy-Littlewood's numbers in short intervals
169
Piotr Dacko
On almost para-cosymplectic manifolds
193
Yanhua Wang and Pu Zhang
Construct bi-Frobenius algebras via quivers
215
Naoya Ando
Parallel curved surfaces
223
Vol.27, No.2 (2003)
Author
Title
Page
Fumihiko HIROSAWA and Hideo NAKAZAWA
Rapid decay of the total energy for dissipative wave equations
217
Atsuko Fujisawa
The classification of 3-dimensional hypersurface purely elliptic singularities of (0,1)-type
233
Seiji Hiraba
Asymptotic estimates for densities of multi-dimensional stable distributions
261
Tetsuya Hosaka
A splitting theorem for CAT (0) spaces with the geodesic extension property
289
Mohamed Tahar Kadaoui ABBASSI and Maati SARIH
Killing vector fields on tangent bundles with Cheeger-Gromoll metric
295
Koji Tsushima
On a decomposition of Bruhat type for a certain finite group
307
Saburo UCHIYAMA
On the generalized Josephus problem
319
J. Hancl and S. Sobkova
A general criterion for linearly unrelated sequences
341
Satoru Kikuchi
Bound for the Weierstrass weights of points on a smooth plane algebraic curve
359
Taka-aki Tanaka
Algebraic independence of Fibonacci reciprocal sums associated with Newton's method
375
Tatsuo Nishitani and Jean Vaillant
Smoothly symmetrizable systems and the reduced dimensions II
389
Yoshio Tanaka and Yuuko Shimizu
Products of k-spaces, and special countable spaces
405
Yuki Kurokawa and Hiroyuki Takamura
A weighted pointwise estimate for two dimensional wave equations and its application to nonlinear systems
417